# SDR SWAA2022030726462

- Difficulty date: April 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CABIN FLOOR PANEL 221GF FWD O/B TANG BROKEN / DUE TO THE EXTENT OF DAMAGE; REPLACED FWD CABIN FLOOR PANEL 221GF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-50D ITEM 295. 57066U 4/4/19
